MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO LOCK SCRW,TI,3.5MMX 10MM, STRL; BONE FIXATION PLATE

ARTHREX, INC. LO-PRO LOCK SCRW,TI,3.5MMX 10MM, STRL; BONE FIXATION PLATE
Model Number LO-PRO LOCK SCRW,TI,3.5MMX 10MM, STRL
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ar-8935l-10s the screw is not locking into the hole.No adverse effect on the patient.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint allegation is not confirmed.One unpackaged ar-8935l-10s was received for investigation.Visual evaluation did not identify any damage or malfunction.Functional testing found no problem with the device.

Brand Name
LO-PRO LOCK SCRW,TI,3.5MMX 10MM, STRL
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19575324
Report Number1220246-2024-06282
Device Sequence Number8493534
Product Code HRS
UDI-Device Identifier00888867210868
UDI-Public00888867210868
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberLO-PRO LOCK SCRW,TI,3.5MMX 10MM, STRL
Device Catalogue NumberAR-8935L-10S
Device Lot Number10500855
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2021
Initial Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown